Large deviation principles and generalized Sherrington-Kirkpatrick models
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 2, p. 203-244
@article{AFST_2000_6_9_2_203_0,
     author = {Talagrand, Michel},
     title = {Large deviation principles and generalized Sherrington-Kirkpatrick models},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {2},
     year = {2000},
     pages = {203-244},
     zbl = {01587666},
     mrnumber = {1813802},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_2_203_0}
}
Talagrand, Michel. Large deviation principles and generalized Sherrington-Kirkpatrick models. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 2, pp. 203-244. http://www.numdam.org/item/AFST_2000_6_9_2_203_0/

[A-L-R] Aizenman (M.), Lebowitz (J.L.), Ruelle (D.). - Some rigorous results on the Sherrington-Kirkpatrick model, Commun Math. Phys., 112 (1987), 3-20. | MR 904135 | Zbl 1108.82312

[C-N] Comets (F.), Neveu (J.). - Sherrington-Kirkpatrick model of spin glasses and stochastic calculus: the high temperature case, Commun Math. Phys., 166 (1995), 549-564. | MR 1312435 | Zbl 0811.60098

[F-Z] Fröhlich (J.), Zegarlinski (B.). - Some comments on the Sherrington-Kirkpatrick model for spin glasses, Commun Math. Phys., 112 (1987), 553-556. | MR 910578

[T1] Talagrand (M.). - The Sherrington-Kirkpatrick model: a challenge to mathematicians, Prob. Th. Relat. Fields, 110 (1998), 109-176. | MR 1609019 | Zbl 0909.60083

[T2] Talagrand (M.). - Exponential inequalities and replica-symmetry breaking for the Sherrington-Kirkpatrick model, Ann. Probab., to appear. | MR 1797303 | Zbl 1034.82027

[T3] Talagrand (M.). - Exponential inequalities and convergence of moments in the replica-symmetric regime of the Hopfield model, Manuscript, 1998.

[T4] Talagrand (M.). - Huge random structures and mean field models for spin glasses, Proceeding of the international congress of Mathematicians, Berlin, 1998. Doc. Math., Extra Vol. I, 1998, 507-536. | MR 1648045 | Zbl 0902.60089